# SDR SWAA2025120832530

- Difficulty date: November 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242QF UPPER SKIN HAS AREAS OF PULLED STRANDS.   FABRICATED NEW FLOOR PANEL 242QF IAW SRM 53-00-50-2R-0 PARA. 1.A NOTE AND DWG 146A5810 ID: 0026.
